700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ ReadersThis Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)
Context There have been many cases of medication-induced tremors. We report a patient who developed significant chintremors after the administration of paroxetine. Case report A 68-year-old Vietnamese female with a past medical historyincluding GIST and pancreatic cancer status post Whipple procedure and six months of adjuvant chemotherapy withgemcitabine presented with symptoms of anxiety for which she was treated with paroxetine. Within 2 weeks she developedchin tremors which resolved after paroxetine was discontinued. Conclusions To our knowledge, this is the first case reportof a temporary chin tremor associated with paroxetine. The exact mechanism of this phenomenon is unclear. However, it has been suggested that movement disorders such as chin tremors may be related to elevated serotonin levels causing aninhibition of central dopamine.